# SDR AALA20131213005

- Difficulty date: December 13, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 74,042 hours, 26,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED AFTER ROTATION GEAR WOULD NOT RETRACT DUE TO HANDLE NOT GOING TO RETRACT POSITION.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEAKING LT GEAR TILE ACTUATOR PRESSURE LINE.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
